# SDR SWAA2016092808234

- Difficulty date: September 7, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 42,002 hours, 24,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 115A3757
- Condition: Corroded
- Location: Bs 488-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO  TRACK CORRODED BETWEEN BS 488 -  500+10, LBL 18.  R & R THE CARGO TRACK IAW SRM.
